Each ml contains Paracetamol I.P. 150 mg
In flavored syrup base
Colour: Sunset Yellow FCF
Analgesic and Antipyretic.
As directed by physician
Should not use if allergic to paracetamol or any of the other ingredients in the product.
While generally safe for use at recommended doses (1,000 mg per single dose and up to 4,000 mg per day for adults, up to 2,000 mg per day if drinking alcohol), acute overdoses of paracetamol can cause potentially fatal liver damage and, in rare individuals, a normal dose can do the same; the risk is heightened by alcohol consumption.
Consult with doctor if patient is taking or have recently taken any other medicines, including medicines obtained without a prescription, Especially: warfarin, metoclopramide or domperidone, colestyramine and imatinib.
Like all medicines, can cause side effects, although not everybody gets them. Possible side effects are nausea, allergic reactions, skin rashes, acute renal tubular necrosis, blood dyscrasias (e.g. thrombocytopenia, leucopenia, neutropenia, agranulocytosis); and liver damage.